MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Catalog Number DYND11500
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clogging of catheter.
 
Additional Manufacturer Narrative
The customer reported that they were experiencing constant clogging of 100% silicone foley catheters, even after inserting new products and after irrigation.No additional information was provided despite attempts to obtain.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional information becomes available this report will be reopened and reevaluated.
 
Additional Manufacturer Narrative
Updated b4, d2, d4, g3, g5, h2, h4.

Common Device Name
CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18777387
Report Number1417592-2024-00111
Device Sequence Number14580928
Product Code EZL
UDI-Device Identifier10080196801220
UDI-Public10080196801220
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11500
Device Lot Number59223030318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown